# SDR FDEA201410083006

- Difficulty date: October 8, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51107
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1661 CORRODED.   FLOORBEAM TEE REMOVED BETWEEN RBL 70 - LBL 70 IAW SRM 51-40-02 REV 113. NEW FLOORBEAM TEE FABRICATED IAW DWG 146N5110 SHT 3 REV B AND INSTALLED IAW DWG 146N5090 SHT 6 REV.   REPAIR CLASSIFIED AS MAJOR.
